# SDR GLBA20030521

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 18,063 hours, 23,534 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PULLED O2 MASKS FOR PAX WITH CAB ALT HI ANNUNCIATORS COULD NOT DESCANT DUE TO ICING, REINSTALLED MASKS CAB ALT HIGH LIGHT CAME ON DUE TO RT BLEED SYS IN OFF.  OPS CK GOOD.
